Convergence of various iterations to solution of boundary value problem for abstract elliptic equation.


Duru H., gülle a., Mamedov Y. D.

International Journal of Applied Mathematics, vol.2, pp.1273-1284, 2000 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 2
  • Publication Date: 2000
  • Journal Name: International Journal of Applied Mathematics
  • Journal Indexes: Scopus
  • Page Numbers: pp.1273-1284

Abstract

In this paper, under some assumptions, we investigate sufficient conditions for various iterations to converge to the solution of a boundary value problem for an abstract elliptic equation, estimate the approximation rate and prove the uniqueness of the solution.

Bu makalede,bazı kabuller altında, soyut eliptik denklem içinsınır değer probleminin çözümüne çeşitli iterasyonlar için yeterli şartları araştırıldı ve çözümün tekliğini ve yaklaşım oranını değerlendirildi.